# SDR 96ZZZM8

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700568S001
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RIGHT WING AILERON LOWER CABLE WAS WORN BY A PULLEY AT YW 190.  IT SHOULD BE NOTED THAT THIS CONDITION IS NOT VISIBLE WITH THE GUST LOCK ENGAGED AND THE AILERONS IN NEUTRAL POSITION.  CABLE WAS REPLACED ON FIELD AVIATION COMPANY WORK ORDER NR 21968 AT C-CHECK.
